The hardware and bandwidth for this mirror is donated by METANET, the Webhosting and Full Service-Cloud Provider.
If you wish to report a bug, or if you are interested in having us mirror your free-software or open-source project, please feel free to contact us at mirror[@]metanet.ch.
Kiessé TS, Durrieu G (2024). “On a discrete symmetric optimal associated kernel for estimating count data distributions.” Statistics & Probability Letters, 208, 110078. ISSN 0167-7152, doi:10.1016/j.spl.2024.110078.
Corresponding BibTeX entry:
@Article{SENGAKIESSE2024110078, title = {On a discrete symmetric optimal associated kernel for estimating count data distributions}, journal = {Statistics & Probability Letters}, volume = {208}, pages = {110078}, year = {2024}, issn = {0167-7152}, doi = {10.1016/j.spl.2024.110078}, author = {Tristan Senga Kiessé and Gilles Durrieu}, abstract = {The nonparametric estimator using discrete kernels is one competing alternative to the frequency estimator. We investigate a discrete symmetric optimal kernel. Its properties are established and studied by simulations. An application to real count data is given.}, }
These binaries (installable software) and packages are in development.
They may not be fully stable and should be used with caution. We make no claims about them.